# SDR DALA2018121407190

- Difficulty date: December 14, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 FRAME 41 TO 47 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2031-DE WAS FOUND OUT LIMITS IN PASSENGER CAB IN MEASURES OF REWORK D=0.025, W=0.688, L=1.935, REPLACED SEAT TRACK -Y765 LOCATED ON FR.41 TO FR.47 IN PASSENGER CABIN AS PER A319 SRM 51-72-11 AND DRAWING D53377500
